Sur le prolongement des fonctions affines.

N. Boboc; Gh. Bucur

Mathematica Scandinavica (1970)

  • Volume: 26, page 42-50
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Boboc, N., and Bucur, Gh.. "Sur le prolongement des fonctions affines.." Mathematica Scandinavica 26 (1970): 42-50. <>.

author = {Boboc, N., Bucur, Gh.},
journal = {Mathematica Scandinavica},
keywords = {functional analysis},
pages = {42-50},
title = {Sur le prolongement des fonctions affines.},
url = {},
volume = {26},
year = {1970},

AU - Boboc, N.
AU - Bucur, Gh.
TI - Sur le prolongement des fonctions affines.
JO - Mathematica Scandinavica
PY - 1970
VL - 26
SP - 42
EP - 50
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.